Alert archive / Vermont / Wind Advisories in 2010

Wind Advisory 9, NWS Burlington, VT

December 1, 20105 counties in Vermont

NWS Burlington, VT issued this wind advisory at Dec 1, 2010, 5:58 PM EST for 5 counties in Vermont. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Dec 1, 2010, 5:58 PM EST (22:58 UTC)
Expired
Dec 1, 2010, 9:57 PM EST
In force
4 hr
Issued by
NWS Burlington, VT

Counties Caledonia County, VT, Essex County, VT, Orange County, VT, Orleans County, VT, Washington County, VT

The radar

The Burlington radar (KCXX), 76 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 11.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2010-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2010-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
517 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

191 
WWUS71 KBTV 012258
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
558 PM EST WED DEC 1 2010

VTZ006-009-011-016>019-020000-
/O.CAN.KBTV.HW.W.0003.000000T0000Z-101202T0000Z/
LAMOILLE-WESTERN ADDISON-WESTERN RUTLAND-EASTERN FRANKLIN-
EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
INCLUDING THE CITIES OF...JOHNSON...STOWE...MIDDLEBURY...
VERGENNES...RUTLAND...ENOSBURG FALLS...RICHFORD...UNDERHILL...
BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
558 PM EST WED DEC 1 2010

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE HIGH
WIND WARNING FOR THE WESTERN SLOPES OF THE GREEN MOUNTAINS...AS
WELL AS WESTERN ADDISON...WESTERN RUTLAND AND LAMOILLE COUNTIES IN
VERMONT. 

THE POTENTIAL FOR STRONG WINDS HAS ENDED ACROSS THE REGION. 


$$

VTZ003-004-007-008-010-020300-
/O.CAN.KBTV.WI.Y.0008.000000T0000Z-101202T0300Z/
/O.NEW.KBTV.WI.Y.0009.101201T2300Z-101202T0300Z/
ORLEANS-ESSEX-CALEDONIA-WASHINGTON-ORANGE-
INCLUDING THE CITIES OF...NEWPORT...ISLAND POND...ST. JOHNSBURY...
MONTPELIER...BRADFORD...RANDOLPH
558 PM EST WED DEC 1 2010

...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. 

* LOCATIONS...EASTERN AND NORTHEASTERN VERMONT.

* HAZARDS...STRONG AND GUSTY WINDS.

* WINDS...SOUTHEAST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...STRONGEST WINDS WILL OCCUR THROUGH 730 PM...THEN
  GRADUALLY DIMINISH THROUGH THE REMAINDER OF THIS EVENING WHILE
  SHIFTING INTO THE WEST.

* IMPACTS...SCATTERED POWER OUTAGES ARE POSSIBLE AS A RESULT OF
  DAMAGE TO TREE LIMBS AND POWER LINES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS IN EXCESS OF 45 MPH ARE
POSSIBLE. WINDS THIS STRONG CAN LEAD TO ISOLATED TO SCATTERED
POWER OUTAGES AS A RESULT OF DAMAGE TO TREE LIMBS AND POWER
LINES.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

VTZ002-005-020000-
/O.CAN.KBTV.WI.Y.0008.000000T0000Z-101201T2300Z/
WESTERN FRANKLIN-WESTERN CHITTENDEN-
INCLUDING THE CITIES OF...ST. ALBANS...BURLINGTON
558 PM EST WED DEC 1 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND
ADVISORY FOR WESTERN FRANKLIN AND WESTERN CHITTENDEN COUNTIES IN
VERMONT. 

THE POTENTIAL FOR STRONG WINDS HAS ENDED IN THE CHAMPLAIN VALLEY. 

$$

BANACOS
1 follow-up statement
785 
WWUS71 KBTV 020257
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
957 PM EST WED DEC 1 2010

VTZ003-004-007-008-010-020400-
/O.CAN.KBTV.WI.Y.0009.000000T0000Z-101202T0300Z/
ORLEANS-ESSEX-CALEDONIA-WASHINGTON-ORANGE-
INCLUDING THE CITIES OF...NEWPORT...ISLAND POND...ST. JOHNSBURY...
MONTPELIER...BRADFORD...RANDOLPH
957 PM EST WED DEC 1 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND
ADVISORY FOR EASTERN AND NORTHEASTERN VERMONT. 

THE THREAT OF STRONG WINDS HAS ENDED ACROSS THE REGION. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this wind advisory went out at Dec 1, 4:53 PM EST, 1 hour 5 minutes earlier.

Area forecast discussion, Dec 1, 4:53 PM EST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
453 PM EST WED DEC 1 2010

.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE THROUGH THE REGION EARLY TONIGHT.
A WEAK RIDGE OF HIGH PRESSURE WILL BUILD INTO THE REGION ON THURSDAY.
AN UPPER LOW WILL ALSO BE OVER THE REGION FRIDAY THROUGH EARLY
NEXT WEEK...BRINGING A CHANCE OF SNOW SHOWERS TO THE
REGION...MAINLY OVER THE ADIRONDACKS AND GREEN MOUNTAINS.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
AS OF 451 PM EST WEDNESDAY...COLD FRONT APPROACHING THE CHAMPLAIN
VALLEY AT THIS TIME. STRONG AND GUSTY WINDS SLOWLY DIMINISHING
ACROSS THE REGION AT THIS TIME...AS PRESSURE GRADIENT WEAKENS.
GUSTY WINDS HAVE SHIFTED EAST TO NORTHEAST VERMONT...SO HAVE PUT
UP A WIND ADVISORY FOR NORTH CENTRAL AND NORTHEAST VERMONT THROUGH
10 PM TO ACCOUNT FOR THIS. EXPECTING THAT WILL WILL LIKELY BE ABLE
DROP THE HIGH WIND WARNING FOR THE WESTERN SLOPES A LITTLE LATER
THIS EVENING...AS WELL AS THE WIND ADVISORY FOR THE CHAMPLAIN
VALLEY OF VERMONT. WINDS HAVE DIMINISHED ACROSS THE
ADIRONDACKS...SO HAVE CANCELLED THE WIND ADVISORY FOR THE
ADIRONDACKS. WILL KEEP THE FLOOD WATCH UP FOR THE ADIRONDACKS AT
THIS TIME...BUT FEEL THREAT OF ANY WIDESPREAD FLOODING IS QUICKLY
DIMINISHING. RAIN HAS ALREADY CHANGED TO SNOW ACROSS PORTIONS OF
THE ADIRONDACKS AND SAINT LAWRENCE VALLEY...WHICH WILL ALSO HELP
TO LESSEN THE THREAT OF FLOODING ACROSS THE ADIRONDACKS.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
AS OF 451 PM EST WEDNESDAY...MODELS SHOWING SOME LAKE EFFECT SNOW
FROM LAKE ONTARIO POSSIBLE ACROSS THE SOUTHWEST SAINT LAWRENCE
VALLEY AND THE ADIRONDACKS ON THURSDAY...WITH A SLIGHT CHANCE OF
SNOW SHOWERS OVER THE HIGHER ELEVATIONS ELSEWHERE ACROSS THE
REGION. MODELS SHOWING A CLOSED UPPER LOW AND UPPER TROUGH TO DROP
INTO THE REGION THURSDAY NIGHT THROUGH FRIDAY NIGHT...WITH A LOW
OR SLIGHT CHANCE FOR SNOW SHOWERS...MAINLY OVER THE ADIRONDACKS
AND GREEN MOUNTAINS.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
AS OF 229 PM EST WEDNESDAY...PERSISTENT PATTERN THRU THE EXTENDED
PERIOD BLOCKING RIDGE IN THE ATLANTIC WILL KEEP SFC/UPPER LOW
COMBO OVER THE NE/ CANADIAN MARITIMES REGION. THIS WILL SET UP
CLDY SKIES AS CONTINUOUS STREAM OF ATLANTIC MOISTURE PINWHEELS
AROUND LOW AND DOWN UPON THE NORTH COUNTRY. WITH WNW/NNW SFC
FLOW...MDLS KEEP BEST CHANCES FOR PRECIP OVER HIR TRRN AND NW
FACING SLOPES. SOME AREAS COULD SEE SEVERAL INCHES OF SNOW
ACCUM...BUT MAINLY OVER HIR TRRN(LIKE JAY PEAK). WITH WNW/NNW FLOW
PRETTY MUCH FOR THE ENTIRE TIME...CAA REMAINS FACTOR IN KEEPING
TEMPS DOWN W/ SLIGHT DECR EXPECTED IN DAYTIME HIGHS FROM SATURDAY
INTO NEXT WEDNESDAY. 925MB TEMPS SHIFT FROM -4C TO -6C SATURDAY
DOWN TO NEAR -10C TO -14C BY WEDNESDAY MORNING.

&&

.AVIATION /22Z WEDNESDAY THROUGH MONDAY/...
THROUGH 18Z THURSDAY...COND WILL VARY THRU FORECAST PERIOD FROM
MVFR DOWN TO IFR AT TIMES AS FRNTL BOUNDARY PUSHES THRU AREA. VSBY
IN RW/SW WILL RANGE FROM 3-6SM WITH SLK SEEING 2SM AT TIMES.
CEILINGS WILL RANGE FROM MAINLY BKN010-030. SLK/MPV WILL SEE BLW
OVC010 AT TIMES. WINDS SSE 15-25KTS WITH GUSTS NEAT 40KTS...BECM
SSW BY 21Z 10-15KTS...THEN WSW/WNW 5-10KTS BY 02Z-04Z THURSDAY.

OUTLOOK 18Z THURSDAY THROUGH SUNDAY...
18Z THURSDAY THROUGH 00Z MONDAY...VFR/MVFR WITH OCCASIONAL IFR
POSSIBLE IN SCATTERED SNOW SHOWERS. STEADIEST AND HEAVIEST
ACTIVITY WILL BE IN THE NORTHERN MOUNTAINS.

&&

.HYDROLOGY...
AS OF 451 PM EST WEDNESDAY...RAIN IS CHANGING TO SNOW ACROSS THE
ADIRONDACKS AT THIS TIME...SO THE THREAT FOR ANY WIDESPREAD
FLOODING IS RAPIDLY DIMINISHING. HOWEVER...THE AUSABLE RIVER HAS
SHOWN SOME SHARP RISES IN WATER LEVELS THE PAST FEW HOURS...SO
WILL CONTINUE TO MONITOR THIS. THE FLOOD WATCH MAY BE DISCONTINUED
LATER THIS THIS EVENING.

&&

.MARINE...
A LAKE WIND ADVISORY REMAINS WILL REMAIN IN EFFECT. WINDS AT
COLCHESTER REEF HAS BEEN SUSTAINED OUT OF THE SOUTH AT 25+ KTS
SINCE EARLY TUESDAY MORNING...AND THIS TREND IS EXPECTED TO
CONTINUE THROUGH MUCH OF TODAY. BY THIS AFTERNOON WINDS WILL PEAK
IN THE 30-35 KT RANGE WITH SOME HIGHER GUSTS POSSIBLE. THIS WILL
PRODUCE WAVES OF 3 TO 6 FEET OVER THE BROAD LAKE. WINDS WILL
SWITCH TO THE WEST NORTHWEST AND BEGIN TO SUBSIDE THIS EVENING AS
A COLD FRONT MOVES ACROSS THE REGION BETWEEN 5 AND 7 PM. ONCE THIS
FRONT MOVES THROUGH...WINDS WILL DROP TO 10 TO 20 KNOTS WITH WAVES
SUBSIDING TO 1-3 FEET.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...WIND ADVISORY UNTIL 10 PM EST THIS EVENING FOR VTZ003-004-007-
     008-010.
     HIGH WIND WARNING UNTIL 7 PM EST THIS EVENING FOR VTZ006-009-
     011-016>019.
     WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR VTZ002-005.
NY...FLOOD WATCH THROUGH THURSDAY MORNING FOR NYZ029>031-034.

&&

SYNOPSIS...WGH
NEAR TERM...WGH
SHORT TERM...WGH
LONG TERM...JN
AVIATION...JN/MBH
HYDROLOGY...BTV
MARINE...BTV
Hazardous weather outlook, Dec 1, 5:04 PM EST, 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BURLINGTON VT
504 PM EST WED DEC 1 2010

VTZ006-009-011-016>019-022215-
LAMOILLE-WESTERN ADDISON-WESTERN RUTLAND-EASTERN FRANKLIN-
EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
504 PM EST WED DEC 1 2010

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT...NORTHWEST
VERMONT AND SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

VTZ002-005-022215-
WESTERN FRANKLIN-WESTERN CHITTENDEN-
504 PM EST WED DEC 1 2010

...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST VERMONT.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NYZ028-035-VTZ001-022215-
EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-
504 PM EST WED DEC 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK AND
NORTHWEST VERMONT.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

VTZ003-004-007-008-010-022215-
ORLEANS-ESSEX-CALEDONIA-WASHINGTON-ORANGE-
504 PM EST WED DEC 1 2010

...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT AND NORTHEAST
VERMONT.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

VTZ012-022215-
WINDSOR-
504 PM EST WED DEC 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NYZ026-027-087-022215-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE-
504 PM EST WED DEC 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NYZ029>031-034-022215-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-
504 PM EST WED DEC 1 2010

...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Dec 1, 2:11 PM EST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
211 PM EST WED DEC 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     NON-TSTM WND DMG ST. REGIS FALLS         44.67N 74.53W
12/01/2010                   FRANKLIN           NY   AMATEUR RADIO

            ROOF BLOWN OFF 2 STORY BUILDING ON MAIN STREET.

0205 PM     NON-TSTM WND DMG 3 N DICKINSON           44.79N 74.55W
12/01/2010                   FRANKLIN           NY   AMATEUR RADIO

            TREES DOWN ALONG ROUTE 11B IN FRANKLIN COUNTY FROM ST.
            LAWRENCE COUNTY LINE TO BANGOR.

&&

HANSON
Local storm report, Dec 1, 2:51 PM EST, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
251 PM EST WED DEC 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     NON-TSTM WND DMG PAWLET                  43.35N 73.18W
12/01/2010                   RUTLAND            VT   TRAINED SPOTTER

            TREES AND POWERLINES DOWN. SHINGLES OFF AREAS ROOFS.

&&

JN
Local storm report, Dec 1, 3:25 PM EST, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
325 PM EST WED DEC 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     NON-TSTM WND DMG ESSEX CENTER            44.51N 73.06W
12/01/2010                   CHITTENDEN         VT   NWS EMPLOYEE

            LARGE PINE TREE DOWN ACROSS DRIVEWAY.

&&

BANACOS
Local storm report, Dec 1, 3:44 PM EST, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
344 PM EST WED DEC 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     NON-TSTM WND DMG ST. REGIS FALLS         44.67N 74.53W
12/01/2010                   FRANKLIN           NY   AMATEUR RADIO

            ROOF BLOWN OFF 2 STORY BUILDING ON MAIN STREET.

0205 PM     NON-TSTM WND DMG 3 N DICKINSON           44.79N 74.55W
12/01/2010                   FRANKLIN           NY   AMATEUR RADIO

            TREES DOWN ALONG ROUTE 11B IN FRANKLIN COUNTY FROM ST.
            LAWRENCE COUNTY LINE TO BANGOR.

0250 PM     NON-TSTM WND DMG PAWLET                  43.35N 73.18W
12/01/2010                   RUTLAND            VT   TRAINED SPOTTER

            TREES AND POWERLINES DOWN. SHINGLES OFF AREAS ROOFS.

0320 PM     NON-TSTM WND DMG ESSEX CENTER            44.51N 73.06W
12/01/2010                   CHITTENDEN         VT   NWS EMPLOYEE

            LARGE PINE TREE DOWN ACROSS DRIVEWAY.

0341 PM     NON-TSTM WND DMG 2 ENE ESSEX JUNCTION    44.50N 73.08W
12/01/2010                   CHITTENDEN         VT   TRAINED SPOTTER

            TRAFFIC LIGHTS RIPPED OFF POLES

&&

LAHIFF
Special weather statement, Dec 1, 4:17 PM EST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
417 PM EST WED DEC 1 2010

NYZ026-027-029-030-087-012330-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE-
SOUTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE-
INCLUDING THE CITIES OF...MASSENA...MALONE...STAR LAKE...
SARANAC LAKE...TUPPER LAKE...OGDENSBURG...POTSDAM...GOUVERNEUR
417 PM EST WED DEC 1 2010

...RAIN CHANGING TO SNOW ACROSS ST. LAWRENCE AND FRANKLIN COUNTIES...

THROUGH 6 PM...RAIN WILL TRANSITION TO WET SNOW ACROSS ST.
LAWRENCE AND FRANKLIN COUNTIES IN NORTHERN NEW YORK. A QUICK INCH
OR TWO OF SNOW ACCUMULATION IS POSSIBLE...MAINLY ON GRASSY
SURFACES. PERIODS OF LOW VISIBILITY IN SNOW IS ALSO POSSIBLE
THROUGH 6 PM. TEMPERATURES WILL DROP THROUGH THE 30S TO NEAR
FREEZING BY LATE THIS EVENING.

BANACOS
Local storm report, Dec 1, 4:31 PM EST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BURLINGTON VT
431 PM EST WED DEC 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     NON-TSTM WND DMG 3 N DICKINSON           44.79N 74.55W
12/01/2010                   FRANKLIN           NY   AMATEUR RADIO

            TREES DOWN ALONG ROUTE 11B IN FRANKLIN COUNTY FROM ST.
            LAWRENCE COUNTY LINE TO BANGOR.

0205 PM     NON-TSTM WND DMG ST. REGIS FALLS         44.67N 74.53W
12/01/2010                   FRANKLIN           NY   AMATEUR RADIO

            ROOF BLOWN OFF 2 STORY BUILDING ON MAIN STREET.

0250 PM     NON-TSTM WND DMG PAWLET                  43.35N 73.18W
12/01/2010                   RUTLAND            VT   TRAINED SPOTTER

            TREES AND POWERLINES DOWN. SHINGLES OFF AREAS ROOFS.

0320 PM     NON-TSTM WND DMG ESSEX CENTER            44.51N 73.06W
12/01/2010                   CHITTENDEN         VT   NWS EMPLOYEE

            LARGE PINE TREE DOWN ACROSS DRIVEWAY.

0341 PM     NON-TSTM WND DMG 2 ENE ESSEX JUNCTION    44.50N 73.08W
12/01/2010                   CHITTENDEN         VT   TRAINED SPOTTER

            TRAFFIC LIGHTS RIPPED OFF POLES

0400 PM     NON-TSTM WND DMG STANNARD                44.53N 72.22W
12/01/2010                   CALEDONIA          VT   PUBLIC

            LARGE MAPLE TREE DOWN AT STANNARD CEMETERY.

0400 PM     NON-TSTM WND DMG RICHMOND                44.41N 72.99W
12/01/2010                   CHITTENDEN         VT   NEWSPAPER

            200-LB WEATHER VANE BLOWN DOWN ON E. MAIN STREET

0400 PM     NON-TSTM WND DMG RICHMOND                44.41N 72.99W
12/01/2010                   CHITTENDEN         VT   NEWSPAPER

            DUGWAY ROAD BLOCKED BY FALLEN TREE.

0400 PM     NON-TSTM WND DMG JERICHO                 44.50N 72.99W
12/01/2010                   CHITTENDEN         VT   NEWSPAPER

            SKYVIEW ROAD AND FIVE OTHER ROADS BLOCKED BY TREES.

0400 PM     NON-TSTM WND DMG ESSEX JUNCTION          44.49N 73.11W
12/01/2010                   CHITTENDEN         VT   NWS EMPLOYEE

            TREES DOWN THROUGHOUT ESSEX.

0400 PM     NON-TSTM WND DMG HARDWICK                44.50N 72.37W
12/01/2010                   CALEDONIA          VT   PUBLIC

            EIGHTEEN-INCH DIAMETER TREE DOWN ON MACKVILLE ROAD.

&&

MUCCILLI

Nearby

Wind Advisories in Vermont, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.